CareOne Daytime/Nitetime Cold & Flu Relief Softgels

CareOne Daytime/Nitetime Cold & Flu Relief Softgels

48 ct pkg

Ingredients

Nighttime Cold & Flu Softgel: Active Ingredients (In Each Softgel) ... Purposes. Acetaminophen 325 Mg ... Pain Reliever/Fever Reducer. Dextromethorphan HBr 15 Mg ... Cough Suppressant. Doxylamine Succinate 6.25 Mg ... Antihistamine. Inactive Ingredients: D&C Yellow #10, Edible White Ink, FD&C Blue #1, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitan*, Sorbitol. *May Contain This Ingredient. Daytime Cold/Flu Softgels: Active Ingredients (In Each Softgel) ... Purposes. Acetaminophen 325 Mg ... Pain Reliever/Fever Reducer. Dextromethorphan HBr 10 Mg ... Cough Suppressant. Phenylephrine HCl 5 Mg ... Nasal Decongestant. Inactive Ingredients: Butylated Hydroxyanisole*, Butylated Hydroxytoluene*, Carminic Acid*, D&C Yellow #10*, Edible White Ink, FD&C Red#40*, FD&C Yellow #6*, Gelatin, Polyethylene Glycol*, Povidone, Propylene Glycol, Purified Water, Sodium Metabisulfite*, Sorbitan*, Sorbitol. *Contains One Or More Of These Ingredients.

Warnings

Tamper Evident: Do not use if carton is opened or if blister unit is torn, broken or shows any signs of tampering.

Details

CareOne® Daytime/Nighttime Multi Symptom Cold/Flu Relief Softgels. Compare to the active ingredients in Vicks® DayQuil® and NyQuil® Cold & Flu LiquiCaps®†. Daytime Multi Symptom Cold/Flu Relief: Pain reliever/fever reducer - Acetaminophen. Cough suppressant - Dextromethorphan HBr. Nasal decongestant - Phenylephrine HCl. Relieves major cold & flu symptoms: Aches & fever, sore throat, coughing, congestion. Daytime Multi Symptom Cold/Flu Relief: Pain reliever/fever reducer - Acetaminophen. Cough suppressant - Dextromethorphan HBr. Antihistamine - Doxylamine succinate. Relieves cold & flu symptoms so you can rest. Our pharmacists recommend. 32 Daytime softgels, 16 Nighttime softgels. Nighttime Cold & Flu Softgel: Uses: Temporarily relieves common cold and flu symptoms. Cough due to minor throat and bronchial irritation. Sore throat. Headache. Minor aches and pains. Fever. Runny nose & sneezing. Daytime Cold/Flu Softgels: Uses: Temporarily relieves common cold and flu symptoms. Cough due to minor throat and bronchial irritation. Nasal congestion. Headache. Minor aches and pains. Fever. Sore throat. Keep outer carton for complete warnings and product information. †This product is not manufactured or distributed by The Procter & Gamble Company. Vicks®, DayQuil®, NyQuil®, and LiquiCaps® are registered trademarks of The Procter and Gamble Company. Quality guaranteed or your money back. Call 1-877-846-9949. ©2016 S&S Brands, LLC.

Manufacturer

Foodhold U.S.A., LLC

Address

Landover, MD 20785

Phone

1-877-846-9949